Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 124, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 9, 2011, 7:30 PM CDT for Dickinson County, Geary County, Morris County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 7:30 PM CDT (00:30 UTC)
- Expired
- Jun 9, 2011, 7:56 PM CDT
- In force
- 26 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 57 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:34 PM CDT | HAIL 1 | 6 Nne Herington, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 3:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1456 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
184
WUUS53 KTOP 100030
SVRTOP
KSC041-061-127-100115-
/O.NEW.KTOP.SV.W.0124.110610T0030Z-110610T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
730 PM CDT THU JUN 9 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
SOUTH CENTRAL GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHWESTERN MORRIS COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 815 PM CDT
* AT 727 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING HALF DOLLAR SIZE HAIL. THIS STORM WAS
LOCATED 4 MILES NORTH OF HERINGTON...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
LATIMER...
WOODBINE...
WHITE CITY...
WILSEY...
PARKERVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. THIS STORM MAY
ALSO PRODUCE WIND GUSTS AROUND 60 MPH. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
&&
LAT...LON 3897 9667 3861 9657 3863 9698 3872 9704
3882 9705
TIME...MOT...LOC 0028Z 255DEG 19KT 3873 9692
WIND...HAIL <50MPH 1.25IN
$$3 follow-up statements
925
WWUS53 KTOP 100036
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
736 PM CDT THU JUN 9 2011
KSC041-061-127-100115-
/O.CON.KTOP.SV.W.0124.000000T0000Z-110610T0115Z/
MORRIS-DICKINSON-GEARY-
736 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTH CENTRAL GEARY...EAST CENTRAL DICKINSON AND NORTHWESTERN
MORRIS COUNTIES...
AT 732 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR LATIMER...OR 6 MILES
NORTHEAST OF HERINGTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITE CITY AND PARKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR
SAFETY MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OR A BASEMENT. IF
YOU ARE OUTSIDE...SEEK SHELTER IN A BUILDING AWAY FROM WINDOWS.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3897 9667 3864 9658 3866 9692 3875 9699
3882 9699
TIME...MOT...LOC 0036Z 254DEG 20KT 3875 9686
WIND...HAIL <50MPH 1.00IN
$$375
WWUS53 KTOP 100047
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT THU JUN 9 2011
KSC041-100056-
/O.CAN.KTOP.SV.W.0124.000000T0000Z-110610T0115Z/
DICKINSON-
747 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DICKINSON COUNTY
HAS BEEN CANCELLED...
THE STORM HAD MOVED EAST OF THE COUNTY. A TORNADO WATCH CONTINUES
IN EFFECT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3867 9659 3868 9684 3882 9689 3887 9689
3890 9665
TIME...MOT...LOC 0046Z 254DEG 20KT 3877 9679
$$
KSC061-127-100115-
/O.CON.KTOP.SV.W.0124.000000T0000Z-110610T0115Z/
MORRIS-GEARY-
747 PM CDT THU JUN 9 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR EXTREME SOUTH CENTRAL GEARY AND CENTRAL MORRIS COUNTIES...
AT 741 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR LATIMER...OR 9 MILES NORTHEAST OF
HERINGTON...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WHITE CITY AND PARKERVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. IF A TORNADO IS SPOTTED
ACT QUICKLY AND MOVE TO A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3867 9659 3868 9684 3882 9689 3887 9689
3890 9665
TIME...MOT...LOC 0046Z 254DEG 20KT 3877 9679
WIND...HAIL <50MPH 1.00IN
$$
PHILLIPS656
WWUS53 KTOP 100056
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
756 PM CDT THU JUN 9 2011
KSC061-127-100106-
/O.CAN.KTOP.SV.W.0124.000000T0000Z-110610T0115Z/
MORRIS-GEARY-
756 PM CDT THU JUN 9 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GEARY AND
CENTRAL MORRIS COUNTIES HAS BEEN CANCELLED...
AT 756 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3867 9659 3868 9684 3882 9689 3887 9689
3890 9665
TIME...MOT...LOC 0056Z 254DEG 20KT 3879 9672
$$
PHILLIPSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:35 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 9, 6:35 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 635 PM CDT THU JUN 9 2011 ...UPDATE TO AVIATION... .DISCUSSION... WARM AND UNSTABLE AIR MASS HAS SPREAD ACROSS MUCH OF EASTERN KANSAS THIS AFTERNOON WIT TEMPERATURES IN THE LOW 90S AND DEWPOINTS AROUND THE 70 DEGREE MARK. A FRONTAL BOUNDARY REMAINS ACROSS THE NORTHERN COUNTIES...AT 20Z FROM GENERALLY THE SALINA AREA NORTHEAST TOWARD ST JOSEPH MO. SURFACE LOW / TROF HAS NOSED INTO THE SALINA AREA. SURFACE WINDS ALONG AND NORTH OF THE WARM FRONT REMAIN EASTERLY WITH AREAS TO THE SOUTH A GUSTY SOUTH. STRONG UPPER WAVE NOTED ON WV IMAGERY MOVING INTO CTRL KS ATTM...AND IS EXPECTED TO INITIATE STORMS OVER THE NEXT HOUR OR SO ACROSS CTRL KS AS IT INTERACTS WITH THE SURFACE BOUNDARY. AS STORMS PROPAGATE EASTWARD...AIR MASS INSTABILITY AND STRONG LAPSE RATES ARE ADDITIONALLY FAVORABLE FOR LARGE DESTRUCTIVE HAIL. AREAS TO THE NORTH ALSO HAVE PRECIPITABLE WATER OF 1.5 INCHES OR HIGHER AND LOCALLY HEAVY RAINFALL ALSO A THREAT. FRONT PUSHES THROUGH MUCH OF THE AREA BY THE LATE EVENING HOURS AND THE FRONT HANGS UP ACROSS THE FAR SOUTHERN COUNTIES. NEXT SHORTWAVE WAVE AND ASSOCIATED LOW LEVEL JET IMPINGE ON THE BOUNDARY OVER WEST CENTRAL KANSAS IN THE OVERNIGHT HOURS AND VEERS OVER EASTERN KANSAS THROUGH THE DAY ON FRIDAY. SO AFTER A BRIEF LULL IN THE EARLY MORNING HOURS...EXPECT ANOTHER ROUND OF SHOWERS AND STORMS ON FRIDAY...ALTHOUGH THE SEVERE THREAT IS SHIFTED SOUTH AND EAST ACROSS THE FORECAST AREA. 67 (FRIDAY NIGHT THROUGH SUNDAY) ADDITIONAL RAINFALL IS EXPECTED OVER THE WEEKEND ALONG WITH THE POTENTIAL OF HEAVY RAIN WHICH COULD LEAD TO LOCALIZED FLOODING ALONG WITH ELEVATED LEVELS IN RIVERS AND STREAMS. THE COLD FRONT IS EXPECTED TO TRACK INTO EAST CENTRAL KANSAS FRIDAY NIGHT PROVIDING A FOCUS FOR ADDITIONAL SCATTERED SHOWERS AND THUNDERSTORMS NEAR THE FRONT. SURFACE HIGH PRESSURE WILL BUILD SOUTH OVER THE CENTRAL PLAINS BEHIND THE FRONT WHICH WILL REINFORCE BAROCLINICITY OVER SOUTHERN KANSAS. FORECAST MODELS CONTINUE TO PROG THIS FRONT LIFTING NORTH AS A WARM FRONT SATURDAY NIGHT INTO SUNDAY. AN UPPER TROUGH IS EXPECTED TO DEEPEN ACROSS THE WESTERN UNITED STATES PRODUCING HEIGHT FALLS ALOFT IN THE HIGH PLAINS. SURFACE LOW PRESSURE WILL DEVELOP IN WESTERN KANSAS WITH THE PRESSURE GRADIENT STRENGTHENING OVER THE CENTRAL PLAINS. MOISTURE TRANSPORT AIDED BY AN INCREASING LOW LEVEL JET INTERACTING WITH THIS FRONTAL BOUNDARY WILL PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. SUFFICIENT LIFT ALONG WITH A MOIST AIRMASS WITH PRECIPITABLE WATER VALUES OVER AN INCH SUPPORT A RISK FOR LOCALLY HEAVY RAIN NEAR STRONGER THUNDERSTORMS. SHEAR AND THERMAL PROFILES ALSO RAISE A CONCERN FOR MARGINALLY SEVERE THUNDERSTORMS DURING THIS TIME FRAME. ANGLE SUNDAY NIGHT THROUGH THURSDAY...SURFACE BOUNDARY MOVES NORTH SUNDAY NIGHT INTO MONDAY. THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY SUNDAY NIGHT INTO MONDAY AFTERNOON...BUT WITH A SIGNIFICANT DRY COLUMN MOVING NORTH WITH THE WAA...SHOULD SEE AN END TO MOST OF THE CONVECTION BY LATE MONDAY NIGHT. BOUNDARY REMAINS STATIONARY OVER THE CWA OR SLIGHTLY NORTH ALONG THE KANSAS NEBRASKA BORDER MONDAY INTO TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ALONG THE BOUNDARY AND NORTH OF IT INTO NEBRASKA AS AS OPEN H5 WAVE MOVES INTO THE INTER-MOUNTAIN WEST. SURFACE LOW OVER THE WESTERN HIGH PLAINS BEGINS TO MOVE NORTHEAST TUESDAY MORNING IN RESPONSE TO THE UPPER WAVE MOVING ONTO THE PLAINS. THIS IS EXPECTED TO PUSH THE BOUNDARY FURTHER NORTH...AND SHOULD KEEP US DRY TUESDAY INTO TUESDAY NIGHT OR MOST OF THE AREA. ANY CHANCE FOR POPS WOULD REMAIN MAINLY ALONG THE KS/NE BORDER AND NEAR THE SURFACE LOW OVER THE FAR WESTERN COUNTIES. BY WEDNESDAY AFTERNOON...BOUNDARY MOVES OVER THE CWA AS NORTHERN TIER WAVES PUSHES IT SOUTH. HOWEVER...BOUNDARY ESSENTIALLY BECOMES WASHED OUT. WITH SEVERAL SMALL IMPULSES EMBEDDED IN THE FLOW BUT NO SIGNIFICANT UPPER LEVEL SUPPORT...KEPT ONLY SLIGHT CHANCE POPS IN FOR WEDNESDAY THROUGH THURSDAY. TEMPERATURES LOOK TO BE A LITTLE WARMER THAN MOS INDICATES WITH 23C TO 26C 850 MB TEMPS INDICATED IN THE MODELS. OPTED TO BUMP TEMPS UP INTO THE 90'S FOR TUESDAY WITH MOSTLY CLEAR SKIES...BUT BROUGHT TEMPS BACK INTO THE UPPER 80'S FOR WEDNESDAY AS SURFACE BOUNDARY MOVES BACK OVER THE AREA. BYRNE && .AVIATION... VFR EXPECTED OUTSIDE OF ANY CONVECTION THROUGH 09Z. THEREAFTER EXPECT BOUNDARY TO MOVE THROUGH MHK AND BRING IN MVFR CIGS AND VSBYS...THEN TOP AND FOE BY 10 OR 11Z. ADDED TEMPO GROUP FOR TSRA THIS EVENING WITH HIGHEST THREAT THROUGH 04Z FRI. MVFR CIGS TO CONTINUE THROUGH 17Z THEN BECOME VFR. ALSO COULD SEE MORE TSRA IN THE AFTERNOON AT TOP AND FOE. 53 && .TOP WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 3:34 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 334 PM CDT THU JUN 9 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-102045- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 334 PM CDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING. THE MAIN HAZARDS FROM STORMS ACROSS THE AREA TODAY ARE ISOLATED TORNADOES AND LARGE DAMAGING HAIL...WITH DAMAGING WINDS AND HEAVY RAINFALL ALSO A CONCERN AS THE STORMS PASS. THERE IS AN INCREASED ISOLATED TORNADO RISK GENERALLY FROM ABILENE TO HIAWATHA...ALONG AN EAST WEST FRONTAL BOUNDARY THERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS THE AREA FRIDAY AND FRIDAY NIGHT. SOME OF THE THUNDERSTORMS COULD BECOME SEVERE TO THE SOUTH AND EAST OF THE KANSAS TURNPIKE FRIDAY AFTERNOON AND EVENING. THUNDERSTORMS WILL BE POSSIBLE AGAIN SATURDAY NIGHT INTO SUNDAY. HEAVY RAIN WILL BE POSSIBLE BRINGING THE POTENTIAL OF LOCALIZED FLOODING ALONG WITH RISES IN AREA RIVERS AND CREEKS. SOME THUNDERSTORMS COULD ALSO BE STRONG TO SEVERE. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 9, 7:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
716 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL 6 NNE HOPE 38.77N 97.03W
06/09/2011 E0.75 INCH DICKINSON KS PUBLIC
&&
MRCLocal storm report, Jun 9, 7:24 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
724 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 NNE HOPE 38.74N 97.05W
06/09/2011 E1.00 INCH DICKINSON KS PUBLIC
&&
MRCLocal storm report, Jun 9, 7:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
725 PM CDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 5 SSW JUNCTION CITY 38.96N 96.87W
06/09/2011 E0.88 INCH GEARY KS EMERGENCY MNGR
&&
PHILLIPSThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:41 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 34 min |
| Jun 9, 8:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha, Pottawatomie | 39 min |
| Jun 9, 8:15 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Pottawatomie, Riley | 45 min |
| Jun 9, 8:22 PM CDT | Special Weather Statement | TOP | Shawnee | 23 min |
| Jun 9, 8:25 PM CDT | Special Weather Statement | TOP | Coffey | 35 min |
| Jun 9, 8:33 PM CDT | Special Weather Statement | TOP | Coffey | 27 min |
| Jun 9, 8:42 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 18 min |
| Jun 9, 8:44 PM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson, Nemaha | 61 min |
| Jun 9, 8:49 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Lyon | 41 min |
| Jun 9, 8:58 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha | 32 min |
| Jun 9, 9:33 PM CDT | Special Weather Statement | TOP | Anderson, Coffey | 27 min |
| Jun 9, 10:20 PM CDT | High Wind Warning | TOP | Anderson, Coffey, Douglas, Franklin, Lyon, Osage | 3 hr |
| Jun 10, 3:58 AM CDT | Special Weather Statement | TOP | Dickinson, Geary | 32 min |
| Jun 10, 4:49 AM CDT | Special Weather Statement | TOP | Clay | 26 min |
| Jun 10, 5:21 AM CDT | Special Weather Statement | TOP | Riley | 24 min |
| Jun 10, 5:46 AM CDT | Special Weather Statement | TOP | Pottawatomie | 29 min |
| Jun 10, 6:39 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey | 51 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.